# SDR DL72W972117

- Difficulty date: October 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2817W
- Make and model: Boeing 727247
- Aircraft serial: 20873
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 6516350344
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INPSECTION OF STA 1183 BULKHEAD PER SPECIAL INSPECTION 4-69150-12, A CRACK WAS DISCOVERED JUST BELOW A STIFFENER AT LBL 30, WL 188 IN THE WEB.  THE CRACK MEASURED 2.5 INCHES.  THE WEB MATERIAL IS .050 2024-T3 CLAD.  THE -12 SPECIAL INSPECTION CALLS FOR THE ACCOMPLISHMENT OF EO 4-69150-3 IF A CRACK IS FOUND.  HOWEVER, IN TPA'S CASE, THE A/C IS A LAYOVER A/C ONLY WITH INSUFFICIENT TIME TO FULLY ACCOMPLISH THE PERMANENT REPAIR.  THEREFORE, A TEMPORARY REPAIR WILL BE INSTALLED UNTIL SUCH TIME THAT THE PERMANENT REPAIR CAN BE ACCOMPLIHSHED.
